# SDR PNSA20110823001

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 35,307 hours, 33,504 cycles
- Engine: Ge CT79B
- Engine time: 44,878 hours, 33,449 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6068T72P22
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ERRATIC TRQ NR 1 ENGINE - TRQ MOTOR LOCKOUT FIXED PROBLEM.  RETURNED TO ANC.  MAINT REMOVED AND REPLACED THE HMU AND THE DECU.
